recently has been very "sensitive" to mdma
. When swim takes a little more than the normal amount (for example if swim usually double drops, a little more would be double drop then another pill about 30 minutes later), swim's body temperature goes up to 101-103, swim completely stops sweating, and swim's head feels tingly/numb. Just yesterday, swim popped a pill, and then an additional 120mg mdma 30 minutes later, and these symptoms occured. Why is this happening?
First, here is the background to what swim thinks is the cause..
A few months ago swim had OD'ed (at least swim thinks so) on mdma. swim was rolling well, and then all of a sudden, swim's head started tingling and going numb and had a intense throbbing sensation in the back of the brain, swim completely stopped sweating, swim's vision was slightly blurred, swim's skin was red, swim's heart felt strong pressure and tightness, and swim's body temperature reached up to 103.4 degrees F. The next day swim had trouble breathing deep (if swim breathed deep, swim's chest would feel pain/pressure/tightness), and the back of swim's head felt tight and when swim turned his head, it felt like the upper back part of the neck had a sensation swim can only describe as cartilage-like "sediments" moving around. The next time swim took mdma, it occured again (it was a smaller dose this time, so this time not as severe and no chest pain, head didn't throb as much).
Swim thinks the cause of this is the fact that swim started taking piracetam
in the beginning of the year, and since piracetam potentiates mdma, swim wonders if this is the cause of swim's "ODs"?
Another fact that swiy should consider while trying to answer swim's question is that swim's natural tolerance to mdma is decently high (one pill doesn't do anything; it takes double drop to get swim rolling)
However, just yesterday, I took just a slightly larger dose than normal (about 30mg more) and the "OD" happened slightly again about 1 hour into swim's roll. This time body temperature reached up to 101.8, sweat ceased, skin was a little red, head felt tingly/tight/uncomfortable, chest felt a little bit of pressure. What's strange about this time though, is that swim has been previously off of piracetam for already at least 2 months, and about a month ago, swim had a normal dose of mdma and didn't roll very hard, but didn't get the symptoms.
Do piracetam's potentiating effect persist for that long after not taking it?
Each time the symptoms occured, the dosages that swim took had never caused such symptoms for swim when swim had been taking the same dosages prior to the first "OD".
This bring's swim to wonder whether swim's first "OD" occurence has made swim overly sensitive to mdma, and cause these symptoms to occur whenever a slightly higher than normal dose of mdma is ingested? (all the dosages that caused the symptoms had never caused such symptoms prior to first "OD" occurence)
Any thoughts/responses are appreciated!